# SDR SWIA2020021848595

- Difficulty date: December 16, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CLIP P/N 601R31902-461 ON FWD DD5 INTERCOSTAL CORRODED.     (C-CHECK) RO 2/14/2020   PASSENGER DOOR CLIP ON FWD DD5 INTERCOSTAL OUT OF LIMITS. REPLACED CLIP REF CRJ900 SRM AND BOMBARDIER DRAWING. PRESSURE CHECK NOT REQUIRED DUE TO PASSENGER DOOR REPLACED ON CAMP#20407458.
